I have been on effexor for several years and the side effects are getting worse. For over a year and a half now I have constant hissing 24 hours a day in my ears. Unfortunately, even my ejaculation is almost completely gone due to this drug. As the time passes my side effects just keep getting worse. Even though the drug helped get me past severe manic depression, it is now more of an annoyance than helpful. I am over the issues of the past but really am discouraged with the side effects. Also, not sure why physicians who prescribe this drug do not tell you of the side effects over time. Any help appreciated but wanted to let you know of my side effects from this drug.
I had the tinnitus ( ringing in the ears ) after stopping the drug. I also had elevated blood pressure it took close to a year for things to get back to normal. My Dr. did"nt have a good explanation for these effects after stopping the drug either. He did prescribe diazepam which did help with the constant ringing in the ears. I wish I had some more answers for you. Best wishes. Packard2046
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jul 2010 • 1 answer
Effexor XR - Was taking Effexor for 7 years was weaned off for 2 months on 37.5 it ended last thurs?
Updated 22 Jul 2013 • 1 answer
Updated 9 Apr 2015 • 3 answers
Effexor XR - Have any of you had trouble with headaches on effexor rx , I have been on it for a year
Updated 27 Dec 2015 • 1 answer
Has anyone taking Effexor XR experienced itching or rash as a side effect? I have been on it for....
Updated 15 Oct 2018 • 1 answer